Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 199, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 3, 2007, 1:24 PM CDT for Red River Parish, Louisiana. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2007, 1:24 PM CDT (18:24 UTC)
- Expired
- Jun 3, 2007, 2:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Red River Parish, LA
The radar
The Shreveport radar (KSHV), 62 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 12:22 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:31 AM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jun 3, 9:31 AM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 931 AM CDT SUN JUN 3 2007 .DISCUSSION... UPDATED TO ACCOUNT FOR SVR WATCH #336 VALID UNTIL 2PM FOR THE SOUTHERN TWO THIRDS OF NORTHEAST TEXAS. INSTABILITY STARTING TO INCREASE AHEAD OF MCS ACROSS N TX ATTM AND WITH DESCENT MID LEVEL WINDS ACCOMPANYING MCS...FEEL LIKE IT SHOULD HOLD TOGETHER AT LEAST UNTIL LATE MORNING AND PERHAPS EVEN INTO THE EARLY AFTERNOON. HAVE INCREASED POPS OUT WEST ACCORDINGLY AND SHAVED SOME HIGH TEMPS FOR TODAY OUT WEST AS WELL. UPDATE ALREADY SENT...13. && .AVIATION... TROUGH OVER THE UPPER MIDWEST MOVING EAST ACROSS MID MS VALLEY NOW. RESULTANT NW FLOW OVER THE FOUR-STATE AREA NOW WITH AN MCS KNOCKING ON THE DOOR. KTYR...KGGG...AND KLFK WILL BE AMENDED SHORTLY WITH TEMPO GROUPS FOR SVR WX THREAT. SOME GUST TO 50KTS ALREADY REPORTED JUST TO OUR WEST. AS FOR THE 18Z ISSUANCE...WILL CLOSELY MONITOR PROGRESS OF THIS SYSTEM. VFR CIGS FOR MOST WITH SFC WINDS S OR SW NOW...VEERING TO MORE WESTERLY THIS P.M. 10KTS. THIS SHOULD DRY OUT THE PBL SOMEWHAT...COUPLED W/WARM AFTERNOON TEMPS. THUS...EXPECT ONLY MVFR CONDITIONS AT A COUPLE OF TAF SITES AROUND SUNRISE MONDAY MORNING...ASIDE FROM ANY THAT SEE A DOWNPOUR. ONE MORE VORT NOW OVER W NM MAY BRING IN ROUND 3 TOMORROW A.M.OVER SW QUAD OF CWA. /24/ && .PRELIMINARY POINT TEMPS/POPS... SHV 87 66 89 67 / 40 30 30 10 MLU 90 67 89 64 / 20 20 30 10 DEQ 87 61 86 61 / 20 20 20 10 TXK 87 63 88 63 / 40 20 20 10 ELD 90 64 88 62 / 20 20 20 10 TYR 85 67 87 66 / 60 30 30 10 GGG 85 66 88 66 / 60 30 30 10 LFK 86 69 87 69 / 60 40 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/24
Hazardous weather outlook, Jun 3, 12:00 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN JUN 3 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A LARGE UPPER LEVEL STORM SYSTEM ACROSS NORTH CENTRAL TEXAS WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE FOUR STATE REGION TODAY. STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL WILL BE POSSIBLE THIS MORNING INTO THE EARLY AFTERNOON HOURS ACROSS NORTHEAST TEXAS AS A SQUALL LINE IS EXPECTED TO AFFECT THE REGION. LATER THIS AFTERNOON WITH THE AID OF HEATING...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS. THESE WILL BE MORE ISOLATED IN NATURE BUT COULD STILL CONTAIN STRONG WINDS GUSTS AND POSSIBLE SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA IN ASSOCIATION WITH A NEARLY STATIONARY FRONTAL BOUNDARY ACROSS THE FOUR STATE REGION NEAR THE INTERSTATE 20 CORRIDOR. A MOIST AND UNSTABLE AIRMASS...ALONG WITH UPPER DISTURBANCES TRAVERSING THE REGION WILL ALLOW SOME OF THE THUNDERSTORMS TO BECOME STRONG AND POSSIBLY SEVERE MONDAY AND MONDAY NIGHT. HIGH WINDS AND LARGE HAIL...ALONG WITH GUSTY WINDS AND DANGEROUS LIGHTNING WILL BE POSSIBLE ACROSS THE SOUTHERN SECTIONS OF EAST TEXAS INTO WEST CENTRAL AND CENTRAL LOUISIANA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER...EMERGENCY MANAGER...AND STORM SPOTTER ACTIVATION MAY BE NEEDED OVER NORTHEAST TEXAS AND EXTREME WESTERN LOUISIANA TODAY AND TONIGHT. 13
In the hours before
Local storm report, Jun 3, 11:34 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 AM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG TYLER 32.33N 95.30W
06/03/2007 SMITH TX LAW ENFORCEMENT
A FEW TREES DOWNED IN AND AROUND TYLER.
1120 AM TSTM WND DMG 5 NE JACKSONVILLE 32.02N 95.20W
06/03/2007 CHEROKEE TX LAW ENFORCEMENT
UP TO SIX TREES DOWNED BETWEEN TROUP AND JACKSONVILLE
ALONG HWY 79 AND HWY 110.
&&
MBERRYLocal storm report, Jun 3, 12:08 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG HENDERSON 32.16N 94.80W
06/03/2007 RUSK TX LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN ACROSS RUSK COUNTY.
&&
18Local storm report, Jun 3, 12:16 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG NACOGDOCHES 31.61N 94.65W
06/03/2007 NACOGDOCHES TX LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND POWER LINES DOWN ACROSS THE
COUNTY. POWER OUT IN MANY AREAS.
1112 AM TSTM WND DMG WHITEHOUSE 32.23N 95.22W
06/03/2007 SMITH TX BROADCAST MEDIA
NUMEROUS TREES AND POWERLINES DOWN ACROSS TOWN.
&&
18Local storm report, Jun 3, 12:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1256 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM TSTM WND DMG NACOGDOCHES 31.61N 94.65W
06/03/2007 NACOGDOCHES TX TRAINED SPOTTER
LARGE LIMBS DOWN IN DOWNTOWN.
1210 PM TSTM WND DMG NACOGDOCHES 31.61N 94.65W
06/03/2007 NACOGDOCHES TX LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND POWER LINES DOWN ACROSS THE
COUNTY. POWER OUT IN MANY AREAS.
1225 PM TSTM WND DMG LUFKIN 31.33N 94.73W
06/03/2007 ANGELINA TX LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN ACROSS COUNTY ROADS.
1230 PM TSTM WND GST HUNTINGTON 31.28N 94.58W
06/03/2007 E60.00 MPH ANGELINA TX TRAINED SPOTTER
&&
18Local storm report, Jun 3, 1:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG SAN AUGUSTINE 31.53N 94.11W
06/03/2007 SAN AUGUSTINE TX LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND POWERLINES DOWN ACROSS THE
COUNTY. POWER IS OUT IN A FEW AREAS.
&&
18Local storm report, Jun 3, 1:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 PM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG CARTHAGE 32.15N 94.34W
06/03/2007 PANOLA TX LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND POWERLINES DOWN ACROSS THE
COUNTY. POWER IS OUT IN SOME AREAS.
&&
18The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:30 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 60 min |
| Jun 3, 11:03 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 57 min |
| Jun 3, 11:38 AM CDT | Severe Thunderstorm Warning | SHV | Rusk | 67 min |
| Jun 3, 11:51 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches | 54 min |
| Jun 3, 12:00 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 60 min |
| Jun 3, 12:04 PM CDT | Severe Thunderstorm Warning | SHV | Angelina | 56 min |
| Jun 3, 12:16 PM CDT | Severe Thunderstorm Warning | SHV | San Augustine, Shelby | 59 min |
| Jun 3, 12:56 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 64 min |
| Jun 3, 12:42 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 63 min |
| Jun 3, 12:51 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 54 min |
| Jun 3, 1:33 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches | 57 min |
| Jun 3, 1:42 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 33 min |
| Jun 3, 2:09 PM CDT | Severe Thunderstorm Warning | SHV | Winn | 66 min |
| Jun 3, 2:14 PM CDT | Severe Thunderstorm Warning | SHV | Bienville | 61 min |
| Jun 3, 2:34 PM CDT | Severe Thunderstorm Warning | SHV | Grant | 56 min |
| Jun 3, 2:55 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln | 65 min |
| Jun 3, 3:00 PM CDT | Severe Thunderstorm Warning | SHV | LaSalle | 60 min |
| Jun 3, 3:04 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell | 56 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.